# SDR WRLA20090926246

- Difficulty date: September 26, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 52,690 hours, 9,824 cycles
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC74622
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK, EGAT MECHANIC FOUND DISBOND ON THE RIGHT WING INBOARD FLAP VANE LOWER SKIN DISBOND 12 *19 AT XIFH210.  REMOVED RIGHT WING INBOARD FLAP VANE (J/C ATTACHING SHEET NR 088958 ITEM 01).  REPAIRED THE DISBOND DAMAGE AREA IAW EGAT EI NR W2009A57B-1136 REV00 AND REV01.  RE-INSTALL RIGHT WING INBOARD FLAP VANE (J/C ATTACHING SHEET NR 088958 ITEM 02).  ADJUST THE RIGHT WING INBOARD FLAP VANE (J/C ATTACHING SHEET NR 088958 ITEM 03).
